bannednutritionnapsgear

Rash from LGD

flexchamp329

New member
Member
I've been taking LGD 4033 in the form of capsules along with Laxogenin which is mixed in with the LGD. One capsule is 15 mg of LGD and 50 mg of Laxogenin. I was instructed to take 2 daily one in the morning and one at night with food. On my 5th day taking the sarms I got a slightly red rash with small raised bumps on my forearms. The next day it spread to my torso and now it has spread to my back. The rash is itchy but tolerable and I was just wondering if I should discontinue my cycle and start PCT or if I should just continue. My main worry is that it is an allergic reaction and I'm fine with letting the rash persist as long as I can finish my cycle I just don't want any serious health effects to result from this. Any advice helps!
 

DylanGemelli

Founding Member
Super Moderator
stop taking it now.. clearly you do not have legit sarms! thats why you have to be extremely careful and only use a trusted source.. stop taking it now!

https://sarms.forsale is where you can get legit sarms
 

flexchamp329

New member
Member
I got my sarms from a pretty reputable place that I've been going to for the past year and I even bought the same product that my friends have used in the past and seen great results. I'm currently doing a cycle at the same time as my friend and he hasn't had any of the effects that I have had. I'm wondering now if I the store will even give me a refund as I didn't ask for a receipt and I'm not sure they're open with this whole corona virus pandemic going on. I can try and find the exact product I have online and attach a link.

edit: here are some links of the product I found online: https://offerup.com/item/detail/198714306/
 

DylanGemelli

Founding Member
Super Moderator
if you bought this in a store its not a sarm... its a prohormone or other kind of supplement.. you need to listen and use your head and stop taking it...
 

flexchamp329

New member
Member
Ok I understand, should I explain my situation to the store and try and get a refund (I believe they will try and give me a store credit).
 
Top